MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT ARCADIS AVANTIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

SIEMENS HEALTHCARE GMBH-AT ARCADIS AVANTIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number 10143408
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the arcadis avantic gen 2 system.During an interventional procedure, the user reported that the images were over-exposed.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.During an interventional procedure the image quality was compromised.The images were overexposed and the user was informed of this problem with a "collimator" error message.The procedure was continued and finished using an alternative system.Detailed investigation revealed that the error was due to a hardware problem.A gear in the collimator had a mechanical defect due to wear.The correction of the gear resolved the problem.In this kind of failure scenario the system is not blocked and in most of the cases the user can complete the procedure, despite the slot diaphragm failure.The procedure can be aborted in a controlled manner.A possible general error that would require corrective measures of the installed base could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARCADIS AVANTIC GEN 2
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
6104486461
MDR Report Key12982572
Report Number3004977335-2021-07555
Device Sequence Number5565168
Product Code OXO
UDI-Device Identifier04056869009001
UDI-Public04056869009001
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K051133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10143408
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer01/10/2022
Initial Report FDA Received Date12/13/2021
Supplement Report FDA Received Date01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown